# SDR UIEA2018072001525

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,290 hours, 15,419 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT EEC DEFAULT TO ALTERNATE AS WE LEVELED AT 40K ALTITUDE. ACCOMPLISHED QRH, RIGHT EEC LIGHT ( ALTN) EXTINGUISHED. PERFORMED PIMU BITE IAW FIM 71-01 FAULT TREE 803. NO FAULTS FOUND.
